MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 8X18IN 1 S/A CTXB CR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 8X18IN 1 S/A CTXB CR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number D9498
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The following information was requested, but unavailable: could you please provide the lot number? no further information is available.No further information will be provided.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an abdominal aortic aneurysm surgery on (b)(6) 2021 and suture was used.The needle was detached from the suture during interrupted suturing on the fascia.It was a control release needle.There were no adverse consequences to the patient.No further information is available.

Brand Name
EB EXC GRN 8X18IN 1 S/A CTXB CR
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11980005
Report Number2210968-2021-05446
Device Sequence Number19176129
Product Code GAT
UDI-Device Identifier10705031033306
UDI-Public10705031033306
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD9498
Device Catalogue NumberD9498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1